# SDR CALA9800795

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 146.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SUPPORT ANGLE ON LOWER RIGHT COCKPIT SIDEWALL AFT AT STA 146.5 RT.  FABRICATED NEW ANGLE AND INSTALLED PER SRM 51-30-2.
